# SDR CALA2025020602221

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 13,530 hours, 4,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD TO MODERATE ELECTRICAL SMOKE SMELL IN FLIGHT DECK. LESS W ITH LT PACK OFF. FOUND TO BE LT PACK AT FAULT, PLACED LEFT PACK ON MEL, DDP C/W FOLLOWED FIM TASK 21-00 TASK 830 FOUND TO BE LT PACK AT FAULT, PLACED LEFT PACK ON MEL, DDP C/W   DEFERRED DIRECTLY BY TOMC FOLLOWED FIM 21-00 TASK 830. FOUND MILD SWEET SMELL IN FLIGHT DECK WITH LEFT PACK RUNNING ON WARM. INSPECTED LT PACK BAY NO DEFECTS NOTED. INSPECTED APU COMPARTMENT AND APU INLET FOUND SPLASHED OF SUSPECTED DE ICE FLUID. CLEAN OFF FLUID AND REPLACED BOTH RIGHT AND LEFT RECIRCULATION AIR FILTERS AS PRECATIONARY REF AMM 21-25-01. OPERATED LEFT PACK NO UNSUAL FUMES OR ODORS NOTED AT THIS TIME IN THE FLIGHT DECK.
